# SDR SWAA2021071638504

- Difficulty date: December 7, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727b-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727B TO BS727E AT LEVEL LBL51 CEILING STRUCTURE AREA AFT CARGO COMPARTMENT / REPLACED ANGLE - SUPPORT LOC BS 727B TO BS727E AT LEVEL LBL51 CEILING STRUCTURE AREA AFT CARGO COMPARTMENT MATERIAL USED ALUMINUM SHEET 2024T3 040' P/O 2020207935 IAE B737-700 SRM 51-40-02 AND DWG 149A9491 SHEET 38
